# SDR DXMR20200219163

- Difficulty date: March 4, 2019
- Submitted: February 19, 2020
- Operation: General aviation
- Aircraft: N557CP
- Make and model: Hughes 369FF
- Aircraft serial: 0717FF
- Engine: Allsn 250C30
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 369A70033
- Part serial: 7604F194
- Condition: Seized
- Location: M/R Swashplate
- Component: Swashplate, Hughes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EXTREME COLD WEATHER, SWASHPLATE UNIBALL SEIZED ON M/R DRIVESHAFT CAUSING STIFF COLLECTIVE FORCES.
